# SDR CA990323030

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: MS21046C4
- Condition: Fod
- Location: Tubine Section
- Part time: 380 hours
- Component: Garrtt, GTCP8590F
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) APU SURGING.  UNIT REMOVED AND INSPECTED. UPON DISMANTLING THE COMBUSTION SECTION, THE NUT HOLDING THE TURBINE BEARING HOUSING TO THE MAIN BODY WAS MISSING.  WHEN THE NUT CAME LOOSE IT WAS EJECTED THROUGH THE TURBINE NOZZLE AND WHEEL ASSY CAUSING UNREPAIRABLE DAMAGE.  APU REPLACED.
